hrcak mascot   Srce   HID

Izvorni znanstveni članak
https://doi.org/10.3336/gm.47.2.15

On the size of equifacetted semi-regular polytopes

Tomaž Pisanski ; Faculty of Mathematics and Physics, University of Ljubljana, Ljubljana, Slovenia
Egon Schulte ; Department of Mathematics, Northeastern University, Boston, Massachusetts, USA, 02115
Asia Ivić Weiss ; Department of Mathematics and Statistics, York University, Toronto, ON, Canada M3J 1P3

Puni tekst: engleski, pdf (139 KB) str. 421-430 preuzimanja: 310* citiraj
APA 6th Edition
Pisanski, T., Schulte, E. i Ivić Weiss, A. (2012). On the size of equifacetted semi-regular polytopes. Glasnik matematički, 47 (2), 421-430. https://doi.org/10.3336/gm.47.2.15
MLA 8th Edition
Pisanski, Tomaž, et al. "On the size of equifacetted semi-regular polytopes." Glasnik matematički, vol. 47, br. 2, 2012, str. 421-430. https://doi.org/10.3336/gm.47.2.15. Citirano 27.10.2021.
Chicago 17th Edition
Pisanski, Tomaž, Egon Schulte i Asia Ivić Weiss. "On the size of equifacetted semi-regular polytopes." Glasnik matematički 47, br. 2 (2012): 421-430. https://doi.org/10.3336/gm.47.2.15
Harvard
Pisanski, T., Schulte, E., i Ivić Weiss, A. (2012). 'On the size of equifacetted semi-regular polytopes', Glasnik matematički, 47(2), str. 421-430. https://doi.org/10.3336/gm.47.2.15
Vancouver
Pisanski T, Schulte E, Ivić Weiss A. On the size of equifacetted semi-regular polytopes. Glasnik matematički [Internet]. 2012 [pristupljeno 27.10.2021.];47(2):421-430. https://doi.org/10.3336/gm.47.2.15
IEEE
T. Pisanski, E. Schulte i A. Ivić Weiss, "On the size of equifacetted semi-regular polytopes", Glasnik matematički, vol.47, br. 2, str. 421-430, 2012. [Online]. https://doi.org/10.3336/gm.47.2.15

Sažetak
Unlike the situation in the classical theory of convex polytopes, there is a wealth of semi-regular abstract polytopes, including interesting examples exhibiting some unexpected phenomena. We prove that even an equifacetted semi-regular abstract polytope can have an arbitrary large number of flag orbits or face orbits under its combinatorial automorphism group.

Ključne riječi
Semi-regular polytope; uniform polytope; Archimedean solid; abstract polytope

Hrčak ID: 93957

URI
https://hrcak.srce.hr/93957

Posjeta: 476 *